MathSciNet Relay Station
MathSciNet bibliographic data
MR2559359 42C05 (15B99)
Garza, L.; Hernández, J.; Marcellán, F. Orthogonal polynomials and measures on the unit circle. The Geronimus transformations. J. Comput. Appl. Math. 233 (2010), no. 5, 1220–1231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement